Home > Groups > Truvada and Tinnitus > Only took one dose an woke the next morning ears r...

Only took one dose an woke the next morning ears r...

  • Only took one dose an woke the next morning ears ringing?

    Post created 4 weeks 1 day ago

Comments

  • Hello Garred,

    Hello Garred,

    My name is Sha Adams and with your permission may I suggest an alternative medicine to your health concerns. I believe that the body is designed by our Creator, to heal itself. All it needs is a boost from natural ingredients. As a naturopathic specialist, I prescribed various juices, that consist of vegetables, fruits, grains and spices.

    Condition: Truvada Tinnitus

    Check with ehealthme.com drug directory regarding this medication, and it's side effects. One of the adverse reaction of this medication is peripheral nervous disorder. This is a central nervous system that can impact on anything of the immune system, may it be sensory, psychological and physical.

    Natural remedy:

    Nutrients involved:

    Give us a chance

    Personal note: Everything that I have shared with all ehealthme.com members, regarding alternative medicine for he/she health problems. Well guess what, supermarkets and online shopping are selling the same juices, I put together for you; and they are not cheap!

    3 weeks 1 day ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes